# SDR C2XA06SH127

- Difficulty date: November 6, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 16,852 hours, 12,523 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 14533395001
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE MAIN DOOR WAS FOUND TO BE DENTED FORWARD OF THE WINDOW.  DENT WAS FOUND TO BE OUT OF LIMITS IAW EMB 145 SRM 52-10-01.  EDDY CURRENT INSPECTION OF THE AREA REVEALED NO RELEVANT INDICATIONS.  SUBMITTED TO ENGINEERING FOR DISPOSITION.
